# SDR AALA20060119

- Difficulty date: February 25, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LHR - RIGHT ENGINE HIGH PRESSURE SHUT OFF VALVE MESSAGE WITH ASSOCIATED OVERHEAD PANEL LIGHT.  FOUND BROKEN WIRE ON RIGHT HAND HIGH PRESSURE SHUT OFF VALVE.  REPAIRED WIRE, SYSTEM GROUND CHECKED NORMAL OPERATION.
